Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Recurring rash on lower body, no mites or autoimmune disease. Taken Prednisone. Could it be nerves?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
i havee a rash that comes and goes it is mostly on my lower body below waist legs and thighs. I have had it biopsied and it shows no signs of anything bad. no mites and no autoimmune diseases. I have taken a round of prednisone and it cleared for a little while. Could it be my nerves? I need help it is about to drive me crazy. It is the worst at night it has been going on for 3 years
Posted Sun, 16 Sep 2012 in Skin Rash
Answered by Dr. Praveen Rodrigues 1 hour later
hi there. At the outset, can you please upload a photograph of the rash which will be useful. Also, you mentioned a there a histopathological report & can you state/enclose the same? I note you have GERD as well that suggests a type A personality & are possibly stressed be it at work or on the personal front? Family? any one with similar problems in your close proximity? Have you ever recieved any treatment with scabicidals as i note your problem worsens at night.
Await your answers to take this discussion further..cheers!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor